International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Volume 5, Issue 1, January 2010

Research Article
Reflections on Restructuring of IEJME
Ismail O. Zembat, Cengiz Alacacı, Ziya Argün
https://doi.org/10.29333/iejme/246
International Electronic Journal of Mathematics Education, Volume 5, Issue 1, pp. 3-4
Research Article
An Integrated Powerpoint-Maple Based Teaching-Learning Model for Multivariate Integral Calculus
B. Wiwatanapataphee, S. Noinang, Y.H. Wu, B. Nuntadilok
https://doi.org/10.29333/iejme/247
International Electronic Journal of Mathematics Education, Volume 5, Issue 1, pp. 5-31
Research Article
Teachers’ Construction of Learning Environments for Conditional Probability and Independence
Randall E. Groth
https://doi.org/10.29333/iejme/248
International Electronic Journal of Mathematics Education, Volume 5, Issue 1, pp. 32-35